# SDR CA130215011

- Difficulty date: February 3, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 407
- Engine: Allsn 250C47B
- System (JASC): 7320 · Fuel Controlling System
- Part: Ecu
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) CUSTOMER REPORTS FADEC DEGRADE IN FLIGHT, REMAINS IN AUTO MODE, HOWEVER AT THROTTLE ROLL-DOWN NO RESPONSE, WHICH WOULD BE INDICATIVE THAT IT HAS REVERTED TO THE REVISIONARY GOVERNOR.  IN THE DOWNLOADED FILES PROVIDED THERE ARE NO FAULTS OR EXCEEDANCES RECORDED BY THE ECU, HOWEVER THE G1000H DATA WOULD REFLECT THAT NP SPEED DID REACH 118 PERCENT.  WE WILL SEE IF WE CAN GET MORE DATA FROM THE G1000H.
